Über hypergeometrische Funktionen zweier Veränderlichen

J. Horn

Mathematische Annalen (1940/1941)

  • Volume: 117, page 384-414
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Horn, J.. "Über hypergeometrische Funktionen zweier Veränderlichen." Mathematische Annalen 117 (1940/1941): 384-414. <http://eudml.org/doc/160056>.

author = {Horn, J.},
journal = {Mathematische Annalen},
keywords = {Special functions},
pages = {384-414},
title = {Über hypergeometrische Funktionen zweier Veränderlichen},
url = {http://eudml.org/doc/160056},
volume = {117},
year = {1940/1941},

AU - Horn, J.
TI - Über hypergeometrische Funktionen zweier Veränderlichen
JO - Mathematische Annalen
PY - 1940/1941
VL - 117
SP - 384
EP - 414
KW - Special functions
UR - http://eudml.org/doc/160056
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.